Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of regular local rings


Author: Jacob Barshay
Journal: Proc. Amer. Math. Soc. 29 (1971), 437-439
MSC: Primary 13.95
MathSciNet review: 0279093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a local ring, $ (A,\mathfrak{M})$ of positive depth regularity is shown to be equivalent to the symmetric algebra of $ \mathfrak{M}$ being torsion free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.95

Retrieve articles in all journals with MSC: 13.95


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0279093-2
PII: S 0002-9939(1971)0279093-2
Keywords: Regular local ring, symmetric algebra, Rees algebra
Article copyright: © Copyright 1971 American Mathematical Society